Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Should my husband take fertly M for a sperm count of 50 million and motility of 80 % ?

hi My name is nikita and I m trying to conceive since 1 year. Once i got misscarrige before 2 year and now Me and my Husband done all the report. Whenever we do intercourse i trying to keep pillow but after that whenever i get up after one hours sperm coming out. what is the reason behind that. In my husband s report Low sperm count came near 50 million and sperm motality is 80%. And now my doctor started medicine for both of us. She recommended my husband for fertly M.[25mg] daily one at bed time and Provironum[25mg] at bed time. Waiting for prompt reply.
Asked On : Sat, 11 Jun 2011
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
  User's Response
hi welcome,
semen coming out after the sex is not an uncommon thing.
usually it will come outside .
50 million is not a bad result and the motility 80% is also good.
you continue the medicines and try for the child
may god bless you
thanking you
Answered: Sat, 11 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor